Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 3, Pages 446–459 (Mi zvmmf10172)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic representation of the electromagnetic field of a dielectric waveguide near a corner point of the line of discontinuity of permittivity

A. N. Bogolyubov, I. E. Mogilevskii, A. G. Sveshnikov

Lomonosov Moscow State University, Moscow, 119991, Russia

Abstract: The behavior of the electromagnetic field of a waveguide near a corner point of a line of discontinuity of the permittivity is studied.

Key words: asymmetric representation, singularity on edge, singularity of electromagnetic field, elliptic boundary value problems.

DOI: https://doi.org/10.7868/S0044466915030035

Full text: PDF file (245 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:3, 447–460

Bibliographic databases:

UDC: 519.634
MSC: 78A25
Received: 04.09.2014

Citation: A. N. Bogolyubov, I. E. Mogilevskii, A. G. Sveshnikov, “Asymptotic representation of the electromagnetic field of a dielectric waveguide near a corner point of the line of discontinuity of permittivity”, Zh. Vychisl. Mat. Mat. Fiz., 55:3 (2015), 446–459; Comput. Math. Math. Phys., 55:3 (2015), 447–460

Citation in format AMSBIB
\Bibitem{BogMogSve15}
\by A.~N.~Bogolyubov, I.~E.~Mogilevskii, A.~G.~Sveshnikov
\paper Asymptotic representation of the electromagnetic field of a dielectric waveguide near a corner point of the line of discontinuity of permittivity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 3
\pages 446--459
\mathnet{http://mi.mathnet.ru/zvmmf10172}
\crossref{https://doi.org/10.7868/S0044466915030035}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3334444}
\zmath{https://zbmath.org/?q=an:06458221}
\elib{https://elibrary.ru/item.asp?id=22995536}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 3
\pages 447--460
\crossref{https://doi.org/10.1134/S0965542515030033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000352701800009}
\elib{https://elibrary.ru/item.asp?id=24024011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928169000}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10172
  • http://mi.mathnet.ru/eng/zvmmf/v55/i3/p446

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Bogolyubov, I. E. Mogilevskiy, V. V. Rovenko, “Mathematical problems of the diffraction theory on bodies with irregularly boundary”, 2017 Progress in Electromagnetics Research Symposium – Spring, PIERS 2017, IEEE, 2017, 2110–2114  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:191
    Full text:51
    References:41
    First page:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021